Day 6

acl94536

163 views

So I've almost made it through a week of my new regimen. I have to say that my skin looks a lot better, but maybe it's just the time of the month. Anyway, I've found that applying sunscreen everyday has helped lighten my scars. My skin is getting really dry though because of the application of these new topicals. Even my lips are dry, which has never happened before. I am constantly applying lip balm. I know this is a common symptom of Accutane but I didn't know that it would happen on other treatments. I guess I'll just have to stick it out like my derm said and hope my skin gets used to it. I'm not looking forward to this week though because I know that makeup looks absolutely horrible when applied to dry skin. I still don't have the nerve to go makeup free. It's going to be difficult to apply moisturizer during the day when I need it though.


0 Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up